# SDR DU4R2006363

- Difficulty date: April 12, 2006
- Submitted: April 12, 2006
- Operation: General aviation
- Aircraft: N289MT
- Make and model: Boeing 727223
- Aircraft serial: 22467
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1518338
- Part serial: UNK
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 304001, N/R 21653 - CORROSION ON IB SIDE OF SEAT TRACK ALONG RADIUS AT BS 1090 - 1030 LBL 40.   CUT OUT CORRODED AREA OF SEAT TRACK.  FABRICATED AND INSTALLED SEAT TRACK REPAIR 18 INCHES X 3.5 FROM BAC1520-792 IAW SRM 51-30-2, 51-20-2 AND 51-10-1.
